Dolgopyat, Dmitry; Sarig, Omri
No temporal distributional limit theorem for a.e. irrational translation
Annales Henri Lebesgue, Volume 1 (2018), p. 127-148

Metadata

Abstract

Bromberg and Ulcigrai constructed piecewise smooth functions on the circle such that the set of α for which the sum k=0 n-1 f(x+kαmod1) satisfies a temporal distributional limit theorem along the orbit of a.e. x has Hausdorff dimension one. We show that the Lebesgue measure of this set is equal to zero.


References

[ADDS15] Avila, Artur; Dolgopyat, Dmitry; Duryev, Eduard; Sarig, Omri The visits to zero of a random walk driven by an irrational rotation, Isr. J. Math., Volume 207 (2015) no. 2, pp. 653-717 | Article | MR 3359714 | Zbl 1326.60060

[ADU93] Aaronson, Jon; Denker, Manfred; Urbański, Mariusz Ergodic theory for Markov fibred systems and parabolic rational maps, Trans. Am. Math. Soc., Volume 337 (1993) no. 2, pp. 495-548 | Article | MR 2355610 | Zbl 1132.60008

[AK82] Aaronson, Jon; Keane, Michael The visits to zero of some deterministic random walks, Proc. Lond. Math. Soc., Volume 44 (1982) no. 3, pp. 535-553 | Article | MR 2775110 | Zbl 1218.60021

[Bec10] Beck, József Randomness of the square root of 2 and the giant leap. I, Period. Math. Hung., Volume 60 (2010) no. 2, pp. 137-242 | Article | MR 1288122 | Zbl 0808.60017

[Bec11] Beck, József Randomness of the square root of 2 and the giant leap. II, Period. Math. Hung., Volume 62 (2011) no. 2, pp. 127-246 | Article | MR 1264002 | Zbl 0804.52011

[Bec94] Beck, József Probabilistic Diophantine approximation. I. Kronecker sequences, Ann. Math., Volume 140 (1994) no. 1, pp. 109-160 | Article | MR 1675063 | Zbl 0936.60064

[BU18] Bromberg, Michael; Ulcigrai, Corinna A temporal Central Limit Theorem for real-valued cocycles over rotations, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 54 (2018) no. 4, pp. 2304-2334 | Article | MR 2240787 | Zbl 1102.60005

[CK76] Conze, Jean-Pierre; Keane, Michael Ergodicité d’un flot cylindrique, Séminaire de Probabilités, I (Univ. Rennes, Rennes, 1976), Université Rennes (1976) (Exp. no. 5, 7 pages) | MR 2754801 | Zbl 1228.60079

[DS17a] Dolgopyat, Dmitry; Sarig, Omri Quenched and annealed temporal limit theorems for circle rotations (2017) (28 pages, preprint) | Article | MR 3748121 | Zbl 1378.60110

[DS17b] Dolgopyat, Dmitry; Sarig, Omri Temporal distributional limit theorems for dynamical systems, J. Stat. Phys., Volume 166 (2017) no. 3-4, pp. 680-713 | Article | MR 3607586 | Zbl 0861.60003

[DS18] Dolgopyat, Dmitry; Sarig, Omri Asymptotic windings of horocycles, Isr. J. Math., Volume 228 (2018) no. 1, pp. 119-176 | Article | MR 3874838 | Zbl 06976729

[DV86] Diamond, Harold G.; Vaaler, Jeffrey D. Estimates for partial sums of continued fraction partial quotients, Pac. J. Math., Volume 122 (1986) no. 1, pp. 73-82 | Article | MR 2097335 | Zbl 1060.05045

[HW08] Hardy, Godfrey Harold; Wright, Edward Maitland An introduction to the theory of numbers, Oxford University Press (2008), xxii+621 pages (Revised by D. R. Heath-Brown and J. H. Silverman, With a foreword by Andrew Wiles) | MR 1912816 | Zbl 0999.06006

[Jar29] Jarník, Vojtech Zur metrischen Theorie der diophantischen Approximationen, Prace Mat.-Fiz., Volume 36 (1929) no. 1, pp. 91-106 | MR 2051472 | Zbl 1035.05005

[Khi24] Khintchine, Alexander Ya. Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen, Math. Ann., Volume 92 (1924) no. 1-2, pp. 115-125 | Article | MR 1475837 | Zbl 0892.05006

[Khi63] Khintchine, Alexander Ya. Continued fractions, P. Noordhoff, Ltd. (1963), iii+101 pages (translated by Peter Wynn) | MR 0161834 | Zbl 0944.60003

[PS17] Paquette, Elliot; Son, Younghwan Birkhoff sum fluctuations in substitution dynamical systems, Ergodic Theory Dyn. Syst. (2017), 35 pages | Article | MR 1785529 | Zbl 0977.60083

[Sch78] Schmidt, Klaus A cylinder flow arising from irregularity of distribution, Compos. Math., Volume 36 (1978) no. 3, pp. 225-232 | Article | Numdam | MR 515047 | Zbl 1296.60121

[Sul82] Sullivan, Dennis Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics, Acta Math., Volume 149 (1982) no. 3-4, pp. 215-237 | Article | MR 2789508 | Zbl 1217.60066